# SDR IXXA20161007078

- Difficulty date: September 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LEFT PIVOT PIN HINGE FITTING INBOARD AND OUTBOARD BUSHINGS ARE CORRODED. REMOVED AND REINSTALLED THE PIVOT FITTING AFTER REWORK WAS COMPLETED IAW SRM 51-40-02 AND DWG 148T2740. ACFT GROUNDED.
